Alert archive / Hawaii / Small Craft Advisories in 2021
Small Craft Advisory 48, NWS Honolulu, HI
NWS Honolulu, HI issued this small craft advisory at Nov 1, 2021, 3:27 PM HST. It took effect at Nov 2, 2021, 3:23 AM HST. It was in force for 6 days.
The area
The counties it named.
The facts
- Issued
- Nov 1, 2021, 3:27 PM HST (01:27 UTC)
- In effect from
- Nov 2, 2021, 3:23 AM HST
- Expired
- Nov 8, 2021, 3:11 AM HST
- In force
- 6 days
- Issued by
- NWS Honolulu, HI
The text
As transmitted.
412 WHHW70 PHFO 020127 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 327 PM HST Mon Nov 1 2021 PHZ110>114-116-117-122-021430- /O.NEW.PHFO.SC.Y.0048.211102T1600Z-211103T1600Z/ Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Kaiwi Channel- Maui County Windward Waters-Big Island Windward Waters- 327 PM HST Mon Nov 1 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 6 AM HST WEDNESDAY... * WHAT...Seas 6 to 11 feet. * WHERE...Kauai Northwest Waters, Kauai Windward Waters, Kauai Leeward Waters, Kauai Channel, Oahu Windward Waters, Kaiwi Channel, Maui County Windward Waters and Big Island Windward Waters. * WHEN...From 6 AM Tuesday to 6 AM HST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
13 follow-up statements
711 WHHW70 PHFO 021323 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 323 AM HST Tue Nov 2 2021 PHZ110>114-116-117-122-030230- /O.EXT.PHFO.SC.Y.0048.211102T1323Z-211103T1600Z/ Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Kaiwi Channel- Maui County Windward Waters-Big Island Windward Waters- 323 AM HST Tue Nov 2 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST WEDNESDAY... * WHAT...Seas 6 to 11 feet. * WHERE...Kauai Northwest Waters, Kauai Windward Waters, Kauai Leeward Waters, Kauai Channel, Oahu Windward Waters, Kaiwi Channel, Maui County Windward Waters and Big Island Windward Waters. * WHEN...Until 6 AM HST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
099 WHHW70 PHFO 030202 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 402 PM HST Tue Nov 2 2021 PHZ110>114-116-117-122-031515- /O.CON.PHFO.SC.Y.0048.000000T0000Z-211103T1600Z/ Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Kaiwi Channel- Maui County Windward Waters-Big Island Windward Waters- 402 PM HST Tue Nov 2 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST WEDNESDAY... * WHAT...Seas 8 to 14 feet. * WHERE...Kauai Northwest Waters, Kauai Windward Waters, Kauai Leeward Waters, Kauai Channel, Oahu Windward Waters, Kaiwi Channel, Maui County Windward Waters and Big Island Windward Waters. * WHEN...Until 6 AM HST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
242 WHHW70 PHFO 031317 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 317 AM HST Wed Nov 3 2021 PHZ110>114-116-117-122-040230- /O.EXT.PHFO.SC.Y.0048.000000T0000Z-211104T1600Z/ Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Kaiwi Channel- Maui County Windward Waters-Big Island Windward Waters- 317 AM HST Wed Nov 3 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST THURSDAY... * WHAT...Seas 8 to 14 feet. * WHERE...Kauai Northwest Waters, Kauai Windward Waters, Kauai Leeward Waters, Kauai Channel, Oahu Windward Waters, Kaiwi Channel, Maui County Windward Waters and Big Island Windward Waters. * WHEN...Until 6 AM HST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
955 WHHW70 PHFO 040125 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 325 PM HST Wed Nov 3 2021 PHZ110>114-116-117-122-041430- /O.CON.PHFO.SC.Y.0048.000000T0000Z-211104T1600Z/ Kauai Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters- Kauai Channel-Oahu Windward Waters-Kaiwi Channel- Maui County Windward Waters-Big Island Windward Waters- 325 PM HST Wed Nov 3 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST THURSDAY... * WHAT...Seas 8 to 12 feet. * WHERE...Kauai Northwest Waters, Kauai Windward Waters, Kauai Leeward Waters, Kauai Channel, Oahu Windward Waters, Kaiwi Channel, Maui County Windward Waters and Big Island Windward Waters. * WHEN...Until 6 AM HST Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
493 WHHW70 PHFO 041333 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 333 AM HST Thu Nov 4 2021 PHZ111-113-114-116-117-122-041445- /O.CAN.PHFO.SC.Y.0048.000000T0000Z-211104T1600Z/ Kauai Windward Waters-Kauai Channel-Oahu Windward Waters- Kaiwi Channel-Maui County Windward Waters- Big Island Windward Waters- 333 AM HST Thu Nov 4 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Combined seas have decreased below advisory threshold. The Small Craft Advisory is therefore cancelled. $$ PHZ119>121-123-124-050245- /O.EXB.PHFO.SC.Y.0048.000000T0000Z-211105T1600Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 333 AM HST Thu Nov 4 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST FRIDAY... * WHAT...Winds 20 to 25 knots. * WHERE...Maalaea Bay, Pailolo Channel, Alenuihaha Channel, Big Island Leeward Waters and Big Island Southeast Waters. * WHEN...Until 6 AM HST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ110-112-050245- /O.EXT.PHFO.SC.Y.0048.000000T0000Z-211105T1600Z/ Kauai Northwest Waters-Kauai Leeward Waters- 333 AM HST Thu Nov 4 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST FRIDAY... * WHAT...Winds 20 to 25 knots. * WHERE...Kauai Northwest Waters, Kauai Windward Waters, Kauai Leeward Waters, Kauai Channel, Oahu Windward Waters, Kaiwi Channel, Maui County Windward Waters and Big Island Windward Waters. * WHEN...Until 6 AM HST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
854 WHHW70 PHFO 050122 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 322 PM HST Thu Nov 4 2021 PHZ110-112-119>121-123-124-051430- /O.CON.PHFO.SC.Y.0048.000000T0000Z-211105T1600Z/ Kauai Northwest Waters-Kauai Leeward Waters-Maalaea Bay- Pailolo Channel-Alenuihaha Channel-Big Island Leeward Waters- Big Island Southeast Waters- 322 PM HST Thu Nov 4 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST FRIDAY... * WHAT...Winds 20 to 25 knots. * WHERE...Kauai Northwest Waters, Kauai Leeward Waters, Maalaea Bay, Pailolo Channel, Alenuihaha Channel, Big Island Leeward Waters and Big Island Southeast Waters. * WHEN...Until 6 AM HST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
509 WHHW70 PHFO 051309 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 309 AM HST Fri Nov 5 2021 PHZ110-112-051415- /O.CAN.PHFO.SC.Y.0048.000000T0000Z-211105T1600Z/ Kauai Northwest Waters-Kauai Leeward Waters- 309 AM HST Fri Nov 5 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have weakened to below small craft advisory criteria. $$ PHZ115-116-060215- /O.NEW.PHFO.SC.Y.0049.211106T0400Z-211107T0400Z/ Oahu Leeward Waters-Kaiwi Channel- 309 AM HST Fri Nov 5 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM HST SATURDAY... * WHAT...East winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 8 feet expected. * WHERE...Oahu Leeward Waters and Kaiwi Channel. * WHEN...From 6 PM this evening to 6 PM HST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ119>121-123-124-060215- /O.EXT.PHFO.SC.Y.0048.000000T0000Z-211107T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 309 AM HST Fri Nov 5 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SATURDAY... * WHAT...Winds 20 to 30 knots. * WHERE...Kauai Northwest Waters, Kauai Leeward Waters, Maalaea Bay, Pailolo Channel, Alenuihaha Channel, Big Island Leeward Waters and Big Island Southeast Waters. * WHEN...Until 6 PM HST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
618 WHHW70 PHFO 060127 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 327 PM HST Fri Nov 5 2021 PHZ115-116-061430- /O.EXT.PHFO.SC.Y.0049.211106T0127Z-211107T0400Z/ Oahu Leeward Waters-Kaiwi Channel- 327 PM HST Fri Nov 5 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SATURDAY... * WHAT...East winds 20 to 25 kt with higher gusts. * WHERE...Kaiwi Channel and Oahu Leeward Waters. * WHEN...Until 6 PM HST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ119>121-123-124-061430- /O.CON.PHFO.SC.Y.0048.000000T0000Z-211107T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 327 PM HST Fri Nov 5 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SATURDAY... * WHAT...Winds 20 to 30 knots with higher gusts. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo Channel, Big Island Southeast Waters and Maalaea Bay. * WHEN...Until 6 PM HST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
687 WHHW70 PHFO 061345 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 345 AM HST Sat Nov 6 2021 PHZ110-112-113-117-118-070245- /O.EXB.PHFO.SC.Y.0049.000000T0000Z-211107T1600Z/ Kauai Northwest Waters-Kauai Leeward Waters-Kauai Channel- Maui County Windward Waters-Maui County Leeward Waters- 345 AM HST Sat Nov 6 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST SUNDAY... * WHAT...East winds 20 to 25 knots. * WHERE...Kauai Northwest Waters, Kauai Leeward Waters, Kauai Channel, Maui County Windward Waters and Maui County Leeward Waters. * WHEN...Until 6 AM HST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ119>121-123-124-070245- /O.EXT.PHFO.SC.Y.0048.000000T0000Z-211107T1600Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 345 AM HST Sat Nov 6 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST SUNDAY... * WHAT...Winds 20 to 30 knots. * WHERE...Maalaea Bay, Pailolo Channel, Alenuihaha Channel, Big Island Leeward Waters and Big Island Southeast Waters. * WHEN...Until 6 AM HST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ115-116-070245- /O.EXT.PHFO.SC.Y.0049.000000T0000Z-211107T1600Z/ Oahu Leeward Waters-Kaiwi Channel- 345 AM HST Sat Nov 6 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST SUNDAY... * WHAT...East winds 20 to 25 knots. * WHERE...Oahu Leeward Waters and Kaiwi Channel. * WHEN...Until 6 AM HST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
011 WHHW70 PHFO 070133 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 333 PM HST Sat Nov 6 2021 PHZ110-112-113-070245- /O.CAN.PHFO.SC.Y.0049.000000T0000Z-211107T1600Z/ Kauai Northwest Waters-Kauai Leeward Waters-Kauai Channel- 333 PM HST Sat Nov 6 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have dropped below advisory levels. $$ PHZ119>121-123-124-071445- /O.EXT.PHFO.SC.Y.0048.000000T0000Z-211108T0400Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 333 PM HST Sat Nov 6 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SUNDAY... * WHAT...East winds 15 to 25 kt with higher gusts, and seas 5 to 8 feet. * WHERE...Big Island Leeward Waters, Alenuihaha Channel, Pailolo Channel, Big Island Southeast Waters and Maalaea Bay. * WHEN...Until 6 PM HST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ PHZ115>118-071445- /O.CON.PHFO.SC.Y.0049.000000T0000Z-211107T1600Z/ Oahu Leeward Waters-Kaiwi Channel-Maui County Windward Waters- Maui County Leeward Waters- 333 PM HST Sat Nov 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY... * WHAT...East winds 15 to 25 kt with higher gusts, and seas 5 to 7 feet. * WHERE...Maui County Leeward Waters, Kaiwi Channel, Maui County Windward Waters and Oahu Leeward Waters. * WHEN...Until 6 AM HST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
232 WHHW70 PHFO 071330 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 330 AM HST Sun Nov 7 2021 PHZ115>118-071430- /O.CAN.PHFO.SC.Y.0049.000000T0000Z-211107T1600Z/ Oahu Leeward Waters-Kaiwi Channel-Maui County Windward Waters- Maui County Leeward Waters- 330 AM HST Sun Nov 7 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have fallen below advisory criteria. $$ PHZ119>121-123-124-080230- /O.EXT.PHFO.SC.Y.0048.000000T0000Z-211108T1600Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 330 AM HST Sun Nov 7 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST MONDAY... * WHAT...East winds 25 to 30 knots. * WHERE...Maalaea Bay, Pailolo Channel, Alenuihaha Channel, Big Island Leeward Waters and Big Island Southeast Waters. * WHEN...Until 6 AM HST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
572 WHHW70 PHFO 080124 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 324 PM HST Sun Nov 7 2021 PHZ119>121-123-124-081430- /O.CON.PHFO.SC.Y.0048.000000T0000Z-211108T1600Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 324 PM HST Sun Nov 7 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY... * WHAT...East winds 25 knots with higher gusts. * WHERE...Maalaea Bay, Pailolo Channel, Alenuihaha Channel, Big Island Leeward Waters and Big Island Southeast Waters. * WHEN...Until 6 AM HST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
893 WHHW70 PHFO 081311 MWWHFO URGENT - MARINE WEATHER MESSAGE National Weather Service Honolulu HI 311 AM HST Mon Nov 8 2021 PHZ119>121-123-124-081415- /O.CAN.PHFO.SC.Y.0048.000000T0000Z-211108T1600Z/ Maalaea Bay-Pailolo Channel-Alenuihaha Channel- Big Island Leeward Waters-Big Island Southeast Waters- 311 AM HST Mon Nov 8 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have fallen below advisory criteria. $$ Gibbs
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Nov 1, 9:51 AM HST, 5 hours 36 minutes earlier.
Area forecast discussion, Nov 1, 9:51 AM HST, 5 hours 36 minutes before
Area Forecast Discussion National Weather Service Honolulu HI 951 AM HST Mon Nov 1 2021 .SYNOPSIS... Mostly dry and stable conditions with light and variable winds will continue into Tuesday. A few showers will be driven by sea breezes through the afternoon periods. A return of a more typical trade wind pattern will begin late Tuesday, and will continue through the weekend. && .DISCUSSION... A front to the north and a ridge to the southwest has put the islands in a gentle west wind regime with afternoon seas breezes and night time land breezes expected into Tuesday. This morning's satellite imagery shows clear skies over much of the state with the light westerlies pushing low clouds and embedded showers into the west and north slopes of Kauai. Expect widespread sea breezes by early afternoon with clouds and light showers over interior areas as land heating creates rising air over the islands. Overnight, island cooling will bring gentle downslope winds and clearing skies. A transition period is anticipated Tuesday as high pressure moves in from the northwest and the aforementioned front dissipates and stalls near Kauai, bringing an uptick in clouds to the Garden Isle. Winds will shift out of the north- northeast later Tuesday, followed by a return of moderate easterly trades Wednesday, and breezy trade winds Thursday and into the weekend. Clouds and showers will shift back over windward and mountain locations, with the best chances being overnight through the early morning hours. A residual band of moisture associated with that same front will bring an uptick in showers for the smaller islands Wednesday through Friday. && .AVIATION... Gentle background westerly flow will give rise to sea breezes this morning into this afternoon. As a result, inland clouds and a few showers can be expected over inland and sheltered areas during the peak heating period. VFR will prevail but isolated instances of MVFR will be possible within any heavier showers. Land breezes will clear out low clouds resulting in mostly clear skies over the islands tonight. No AIRMETs in effect. && .MARINE... With a ridge near the islands, winds will remain light across the coastal waters. High pressure will begin strengthening north of the state Tuesday night into Wednesday, bringing a return of trade winds, which will become moderate to breezy by Thursday. The first in a series of northwest to north swells over the next week or so is holding this morning. A High Surf Advisory (HSA) is in effect for most north- and west-facing shores from Niihau to Maui. As this swell lowers today, another larger, long-period swell will begin to move through tonight into Tuesday. The surf generated by this swell will likely warrant a High Surf Warning (HSW) for most north- and west-facing shores beginning early Tuesday, as surf is expected to reach at least 25 feet along north-facing shores. The HSW will likely be in effect into Wednesday before being replaced by an HSA. Wave heights will likely reach at least 10 feet over the coastal waters with this swell, so a Small Craft Advisory will be necessary for exposed waters beginning late Monday night or early Tuesday morning. Elsewhere, no significant swells are expected along east- and south-facing shores through this week. && .HFO WATCHES/WARNINGS/ADVISORIES... High Surf Advisory until 6 PM HST this evening for Niihau-Kauai Leeward-Waianae Coast-Oahu North Shore-Maui Windward West-Kauai North-Molokai Windward-Molokai North-Molokai West-Maui Central Valley North-Windward Haleakala. && DISCUSSION...Morrison AVIATION...JVC MARINE...TS
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 3:33 PM HST | High Surf Warning | HFO | Honolulu, Kauai, Kalawao | 36 hr |
Nearby
Small Craft Advisories in Hawaii, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.